# SDR EISA95405

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 482-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LAP JOINT AT STRINGER 4R HAS MATERIAL LOSS IN EXCESS OF 10 PERCENT FROM BS 482-740 IN AREAS THAT WERE NOT PREVIOUSLY TERMINATED WITH REPAIRS.  REPAIRED AND INSTALLED DOUBLER IAW SRM 53-30-3.  (M)
